# SDR FDEA202203230653

- Difficulty date: March 23, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 34,655 hours, 19,107 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM DISPLAYED HYD RSVR LO LEVEL GREEN SYS.   CONFIRMED GREEN HYD QTY WAS AT THE  RED DOT,  COMPLIED WITH ECAM & SHUTOFF  ENGINE DRIVEN PUMPS.  COMPLETED ALL THE QRH  PROCEDURES INCLUDING GRAVITY GEAR EXTENSION.  AFTER  ACFT FULLY CONFIGURED FOR LANDING.  GREEN HYD QTY CAME UP TO TOP HAT.   REMOVED & REPLACED KRUEGER FLAP PRESSURE LINE & TEE FITTING IAW AMM 20-23-11-00.  NO LEAKS NOTED. PERFORMED FLAPS ADJUSTMENT IAW  AMM 27-50-00-05. NO FAULTS NOTED. A/C OK FOR SERVICE.
